# SDR DALA2019121707374

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 12,969 hours, 4,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3857 LEFT FWD ENTRY DOOR HANDLE MOVED UP SLIGHTLY ON LANDING ROLLOUT WITH ASSOCIATED MASTER CAUTION, DOORS AND FWD ENTRY LIGHTS. CORRECTIVE ACTION: REMOVED L-1 DOOR SLIDE, SAFETIED SLIDE. REMOVED DOOR LINER, RIGGED DOOR REF B737 AMM 52-11-00,ADJUSTED GUIDE ARM AND HORIZONTAL CONTROL ROD. INSTALLED LINER REF B737 AMM 52-11-00 (6700326).
